# SDR MWEA00267

- Difficulty date: April 3, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 99101408
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SUB FLOOR HAS A CRACK UNDER SEAT TRACK NR 4 AT STATION 256.  FABRICATED AND INSTALLED REPAIR DOUBLER.
